# SDR FDEA202005180978

- Difficulty date: May 18, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 31,160 hours, 17,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: A5398111320051
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB ON AFT SIDE OF FRA 79 L/H IS CRACKED REMOVED AND REPLACED WEB PER AIRBUS DWG A53981360 ISSUE K
